# SDR CALA2023061601886

- Difficulty date: June 9, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sta 1120 Lh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB FORWARD LOWER FRAME CLIP CRACKED. LOCATED JUST AFT STA. 1120 LEFT SIDEWALL, FLOOR LEVEL, VIEW WITH MIRROR AND FLASHLIGHT UNDER CUSP WEB. (K. JONES V932161) CUSP WEB FORWARD LOWER FRAME CLIP CRACKED. LOCATED JUST AFT STA. 1120 LEFT SIDEWALL, FLOOR LEVEL, VIEW WITH MIRROR AND FLASHLIGHT UNDER CUSP WEB. (K. JONES V932161) ADD EMP:V921225
